Manekineko Hot Deal My Account  Cart Contents  Checkout  
  Home » Excedrin Mig My Account  |  Cart Contents  |  Checkout   
Categories
Rogaine Hair Regrowth
Progaine Haircare
ShenMin Hair Nutrient
Shampoo & Conditioner
Victoria's Secret
Skin Care
DS Labs Skin Care
Body Lotion
Beauty
Make Up
Personal Care
Sexual Enhancement
Feminine Care
Anti-Aging
Weight Loss Supplement
Sport Nutrition
Acid Relief
Allergy & Sinus
Anti-Diarrheal & Digestive Aids
Cough & Cold Remedies
Fiber Laxatives
Pain & Fever
Sleep Aids
Smoking Cessation
Topical Remedies & Lotions
Nature Made Supplements
Natrol Supplements
TruNature Supplements
Schiff Supplements
Kirkland Signature Supplements
Echinacea
Multi/Single Vitamins
Specific Users Vitamin
EveryOne Vitamin
Drug Store
Department Store
Miscellaneous Goods
Fragrances For Her
Fragrances For Him
Today Hot Products
Specials <--
Best Selling <--
New Products <--
All Products <--
Quick Find
 
Use keywords to find the product you are looking for.
Advanced Search
Manufacturers
What's New? more
Men's Rogaine Extra Strength 5% Minoxidil Topical Foam Hair Regrowth Treatment 4 Month Supply
Men's Rogaine Extra Strength 5% Minoxidil Topical Foam Hair Regrowth Treatment 4 Month Supply
$89.95
$79.95
Specials more
Tylenol Liquid Sore Throat, Nighttime, With Instant Cool Burst Sensation 8 fl oz (240 ml)
Tylenol Liquid Sore Throat, Nighttime, With Instant Cool Burst Sensation 8 fl oz (240 ml)
$19.95
$16.95
Information
Authorize.net
SSL Secured 128 Bit
JCB VISA MASTER_CARD DISCOVER AMERICAN_EXPRESS
How To Order
Shipping & Returns
Company Info
Contact Us
Excedrin Tension Headache - 100 Caplets Aspirin Free $16.00


Excedrin Tension Headache - 100 Caplets Aspirin Free

Excedrin® Tension Headache relieves minor aches and pains due to headache and muscular aches.

Directions:
Do not use more than directed (see overdose warning). Adults and children 12 years of age and over: take 2 caplets every 6 hours; not more than 8 caplets in 24 hours. Children under 12 years of age: ask a doctor.

Active Ingredients (in each caplet):
Acetaminophen 500 mg (formulated with 65 mg caffeine).
Purpose: pain reliever.

Inactive Ingredients:
Benzoic Acid, Carnauba Wax, Corn Starch, Croscarmellose Sodium, D&C Red #27 Lake, D&C Yellow #10 Lake, FD&C Blue #1 Lake, FD&C Red #40, Hypromellose, Magnesium Stearate, Methylparaben*, Microcrystalline Cellulose, Mineral Oil, Polysorbate 20, Povidone, Propylene Glycol, Propylparaben*, Simethicone Emulsion, Sorbitan Monolaurate, Stearic Acid, and Titanium Dioxide.

*May contain these ingredients.

Warnings:
Alcohol warning: If you consume 3 or more alcoholic drinks every day, ask your doctor whether you should take acetaminophen or other pain relievers/fever reducers. Acetaminophen may cause liver damage.

Caffeine warning: The recommended dose of this product contains about as much caffeine as a cup of coffee. Limit the use of caffeine-containing medications, foods, or beverages while taking this product because too much caffeine may cause nervousness, irritability, sleeplessness, and, occasionally, rapid heart beat.

Do not use with any other products containing acetaminophen. Taking more than directed may cause liver damage.

Stop use and ask a doctor if:
- new symptoms occur
- symptoms do not get better or worsen
- painful area is red or swollen
- pain gets worse or lasts for more than 10 days
- fever gets worse or lasts for more than 3 days

If pregnant or breast-feeding, ask a health professional before use.

Keep out of reach of children.

Overdose warning: Taking more than the recommended dose can cause serious health problems. In case of overdose, get medical help or contact a Poison Control Center right away. Quick medical attention is critical for adults as well as for children even if you do not notice any signs or symptoms.


This product was added to our catalog on Sunday 05 September, 2004.

Reviews

Shopping Cart more
0 items
Languages
Japanese    English
Japanese  [English]
Click On Flag To Change Language
Quick Find
 
Use keywords to find the product you are looking for.
Advanced Search
Manufacturer Info
Excedrin Migraine
Other products
Notifications more
NotificationsNotify me of updates to Excedrin Tension Headache - 100 Caplets Aspirin Free
Tell A Friend
 

Tell someone you know about this product.
Reviews more
Write ReviewWrite a review on this product!

We Proudly Accept
JCB VISA MASTER_CARD DISCOVER AMERICAN_EXPRESS
Copyright © 2002 Manekineko All Right Reserved.
An OnLine Shop Provides American Products To Japanese HouseHold And WorldWide.